# SDR CALA2014030790544

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 49,801 hours, 20,363 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED AT EMERGENCY EXIT LT.  REPLACED BATTERY AT EMERGENCY EXIT LT IAW AMM 33-51-38, EMERGENCY LIGHT TEST PASSED ON GND.
